Alert archive / Virginia / Wind Advisories in 2006
Wind Advisory 5, NWS Wakefield, VA
NWS Wakefield, VA issued this wind advisory at Aug 31, 2006, 4:29 PM EDT for 24 counties in Virginia; 4 counties in Maryland; 9 counties in North Carolina. It took effect at Sep 1, 2006, 5:15 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2006, 4:29 PM EDT (20:29 UTC)
- In effect from
- Sep 1, 2006, 5:15 AM EDT
- Expired
- Sep 2, 2006, 12:00 AM EDT
- In force
- 19 hr
- Issued by
- NWS Wakefield, VA
All 37 counties
Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Bertie County, NC, Camden County, NC, Chowan County, NC, Currituck County, NC, Gates County, NC, Hertford County, NC, Northampton County, NC, Pasquotank County, NC, Perquimans County, NC, Accomack County, VA, Charles City County, VA, City of Chesapeake, VA, City of Emporia, VA, City of Franklin, VA, City of Hopewell, VA, City of Petersburg, VA, City of Virginia Beach, VA, City of Williamsburg, VA, Gloucester County, VA, Greensville County, VA, James City County, VA, Lancaster County, VA, Mathews County, VA, Middlesex County, VA, New Kent County, VA, Northampton County, VA, Northumberland County, VA, Prince George County, VA, Richmond County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, Westmoreland County, VA
The radar
The Norfolk radar (KAKQ), 39 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 484 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KAKQ 312029 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 429 PM EDT THU AUG 31 2006 ...STRONG WINDS EXPECTED FRIDAY ACROSS HAMPTON ROADS AND NORTHEAST NORTH CAROLINA... NCZ012>017-030>032-102-VAZ092>098-010400- /O.NEW.KAKQ.WI.Y.0005.060901T1000Z-060901T2000Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-SOUTHAMPTON- ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK- CHESAPEAKE-VIRGINIA BEACH- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...FRANKLIN...NEWPORT NEWS... HAMPTON 429 PM EDT THU AUG 31 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM EDT FRIDAY... TROPICAL STORM ERNESTO IS EXPECTED TO MAKE LANDFALL LATER TONIGHT NEAR THE NORTH CAROLINA...SOUTH CAROLINA BORDER...AND ITS REMNANTS WILL TRACK INTO SOUTHERN VIRGINIA BY LATE FRIDAY MORNING OR EARLY FRIDAY AFTERNOON. WINDS ACROSS EXTREME SOUTHEAST VIRGINIA AND NORTHEAST NORTH CAROLINA WILL INCREASE FROM THE EAST OR SOUTHEAST LATER TONIGHT. BY FRIDAY MORNING...AS ERNESTO MOVES CLOSER TO THE AREA AND HIGH PRESSURE REMAINS ACROSS NEW ENGLAND...THE WINDS WILL CONTINUE TO INCREASE TO BETWEEN 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH ALONG THE IMMEDIATE COAST. THESE STRONG WINDS WILL CONTINUE THROUGH MIDDAY FRIDAY. BY LATE AFTERNOON THE REMNANTS OF ERNESTO WILL MOVE OFF TO THE NORTH...AND WINDS WILL SUBSIDE TO 15 TO 25 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BROWN
7 follow-up statements
000 WWUS71 KAKQ 010411 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1211 AM EDT FRI SEP 1 2006 ...VERY STRONG WINDS EXPECTED TODAY ACROSS HAMPTON ROADS AND NORTHEAST NORTH CAROLINA... NCZ012>017-030>032-102-VAZ092>098-011215- /O.CON.KAKQ.WI.Y.0005.060901T1000Z-060901T2000Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-SOUTHAMPTON- ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK- CHESAPEAKE-VIRGINIA BEACH- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...FRANKLIN...NEWPORT NEWS... HAMPTON 1211 AM EDT FRI SEP 1 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM EDT THIS AFTERNOON. TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH CAROLINA LATE THURSDAY EVENING...AND ITS REMNANTS WILL TRACK INTO SOUTHERN VIRGINIA THIS MORNING AND EARLY THIS AFTERNOON. WINDS ACROSS EXTREME SOUTHEAST VIRGINIA AND NORTHEAST NORTH CAROLINA WILL INCREASE FROM THE EAST THIS MORNING. AS ERNESTO MOVES CLOSER TO THE AREA AND HIGH PRESSURE REMAINS ACROSS NEW ENGLAND...THE WINDS WILL CONTINUE TO INCREASE TO BETWEEN 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH ALONG THE IMMEDIATE COAST. THESE STRONG WINDS WILL CONTINUE THROUGH MIDDAY TODAY. BY LATE THIS AFTERNOON...THE REMNANTS OF ERNESTO WILL MOVE OFF TO THE NORTH...AND WINDS WILL SUBSIDE TO 15 TO 25 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GINGRICH
000 WWUS71 KAKQ 010915 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 515 AM EDT FRI SEP 1 2006 ...VERY STRONG WINDS EXPECTED TODAY ACROSS PORTIONS OF EASTERN...SOUTHEAST VIRGINIA...LOWER MARYLAND AND NORTHEAST NORTH CAROLINA... MDZ024-025-VAZ077-078-084>091-099-100-012200- /O.EXB.KAKQ.WI.Y.0005.060901T1000Z-060901T2200Z/ INLAND WORCESTER-MARYLAND BEACHES-NORTHUMBERLAND-LANCASTER- GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY- YORK-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...EMPORIA... WAKEFIELD...WILLIAMSBURG...POQUOSON...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 515 AM EDT FRI SEP 1 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL TRACK ACROSS THE REGION THIS MORNING THROUGH THIS AFTERNOON. AS ERNESTO MOVES CLOSER TO THE AREA AND HIGH PRESSURE REMAINS ACROSS NEW ENGLAND...THE WINDS WILL CONTINUE TO INCREASE TO BETWEEN 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH ALONG THE IMMEDIATE COAST. THESE STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NCZ012>017-030>032-102-VAZ092>098-012200- /O.EXT.KAKQ.WI.Y.0005.060901T1000Z-060901T2200Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-SOUTHAMPTON- ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK- CHESAPEAKE-VIRGINIA BEACH- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...FRANKLIN...NEWPORT NEWS... HAMPTON 515 AM EDT FRI SEP 1 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE WIND ADVISORY IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL TRACK ACROSS THE REGION THIS MORNING INTO THIS AFTERNOON. AS ERNESTO MOVES CLOSER TO THE AREA AND HIGH PRESSURE REMAINS ACROSS NEW ENGLAND...THE WINDS WILL CONTINUE TO INCREASE TO BETWEEN 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH ALONG THE IMMEDIATE COAST. THESE STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GINGRICH
000 WWUS71 KAKQ 011455 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1055 AM EDT FRI SEP 1 2006 ...VERY STRONG WINDS EXPECTED TODAY ACROSS PORTIONS OF EASTERN... SOUTHEAST VIRGINIA...LOWER MARYLAND AND NORTHEAST NORTH CAROLINA... VAZ077-078-084>086-091-094-099-100-011800- /O.NEW.KAKQ.HW.W.0002.060901T1455Z-060901T1800Z/ /O.EXT.KAKQ.WI.Y.0005.060901T1800Z-060901T2200Z/ NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK- NEWPORT NEWS/HAMPTON-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...POQUOSON...NEWPORT NEWS...HAMPTON... CHINCOTEAGUE...WALLOPS ISLAND...MELFA...EASTVILLE 1055 AM EDT FRI SEP 1 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT FROM 2 PM TO 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT FROM 2 PM TO 6 PM EDT THIS AFTERNOON. TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL CONTINUE TO TRACK ACROSS THE REGION THROUGH THIS AFTERNOON. FOR THE VIRGINIA EASTERN SHORE...AND COUNTIES IN THE PENINSULA AND NORTHERN NECK ADJACENT TO THE BAY...SUSTAINED WINDS WILL BE 35 TO 50 MPH...WITH GUSTS IN EXCESS OF 60 MPH. THESE WINDS WILL CONTINUE THROUGH 2 PM EDT. FROM 2 PM THROUGH 6 PM...THE WINDS WILL THEN DECREASE TO BETWEEN 25 TO 40 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MDZ025-012100- /O.NEW.KAKQ.HW.W.0002.060901T1455Z-060901T2100Z/ /O.EXT.KAKQ.WI.Y.0005.060901T2100Z-060901T2200Z/ MARYLAND BEACHES- INCLUDING THE CITY OF...OCEAN CITY 1055 AM EDT FRI SEP 1 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT FROM 5 PM TO 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT FROM 5 PM TO 6 PM EDT THIS AFTERNOON. TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL CONTINUE TO TRACK ACROSS THE REGION THROUGH THIS AFTERNOON. FOR OCEAN CITY...SUSTAINED WINDS WILL INCREASE TO BETWEEN 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH. THESE WINDS WILL CONTINUE THROUGH 5 PM EDT...BEFORE THE WINDS DECREASE TO BETWEEN 25 TO 35 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MDZ021>023-VAZ072>076-081>083-012200- /O.EXA.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/ DORCHESTER-WICOMICO-SOMERSET-KING WILLIAM-KING AND QUEEN-ESSEX- WESTMORELAND-RICHMOND-PRINCE GEORGE-CHARLES CITY-NEW KENT- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...TAPPAHANNOCK...PETERSBURG...HOPEWELL 1055 AM EDT FRI SEP 1 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL TRACK ACROSS THE REGION THIS AFTERNOON. THROUGH 6 PM EDT...THE WINDS WILL CONTINUE BETWEEN 25 TO 35 MPH... WITH GUSTS UP TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MDZ024-NCZ012>017-030>032-102-VAZ087>090-092-093-095>098-012200- /O.CON.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/ INLAND WORCESTER-NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN- INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT- NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- INCLUDING THE CITIES OF...SNOW HILL...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...EMPORIA...WAKEFIELD... WILLIAMSBURG...FRANKLIN 1055 AM EDT FRI SEP 1 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... TROPICAL STORM ERNESTO MADE LANDFALL NEAR CAPE FEAR NORTH CAROLINA LATE THURSDAY NIGHT...AND ITS REMNANTS WILL TRACK ACROSS THE REGION THIS AFTERNOON. THROUGH 6 PM EDT...SUSTAINED WINDS WILL CONTINUE BETWEEN 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH ALONG THE IMMEDIATE COAST. THESE STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BROWN
000 WWUS71 KAKQ 011810 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 210 PM EDT FRI SEP 1 2006 ...VERY STRONG WINDS EXPECTED THIS AFTERNOON ACROSS PORTIONS OF EASTERN... SOUTHEAST VIRGINIA...LOWER MARYLAND AND NORTHEAST NORTH CAROLINA... VAZ077-078-084>086-091-094-012200- /O.EXP.KAKQ.HW.W.0002.000000T0000Z-060901T1800Z/ /O.CON.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/ NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK- NEWPORT NEWS/HAMPTON- INCLUDING THE CITIES OF...POQUOSON...NEWPORT NEWS...HAMPTON 210 PM EDT FRI SEP 1 2006 ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. WINDS WILL CONTINUE FROM 25 TO 35 MPH WITH HIGHER GUSTS THROUGH THROUGH 6 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ VAZ099-100-012200- /O.UPG.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/ /O.EXB.KAKQ.HW.W.0002.000000T0000Z-060901T2200Z/ ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...CHINCOTEAGUE...WALLOPS ISLAND...MELFA... EASTVILLE 210 PM EDT FRI SEP 1 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. FOR THE VIRGINIA EASTERN SHORE...SUSTAINED EAST WINDS OF 35 TO 50 MPH CAN BE EXPECTED...WITH GUSTS UP TO 60 MPH. THESE WINDS WILL CONTINUE THROUGH 6 PM EDT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MDZ025-012200- /O.UPG.KAKQ.WI.Y.0005.060901T2100Z-060901T2200Z/ /O.EXT.KAKQ.HW.W.0002.000000T0000Z-060901T2200Z/ MARYLAND BEACHES- INCLUDING THE CITY OF...OCEAN CITY 210 PM EDT FRI SEP 1 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. FOR OCEAN CITY...SUSTAINED EAST WINDS OF 35 TO 50 MPH CAN BE EXPECTED...WITH GUSTS UP TO 60 MPH. THESE WINDS WILL CONTINUE THROUGH 6 PM EDT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MDZ021>024-NCZ012>017-030>032-102-VAZ072>076-081>083-087>090-092- 093-095>098-012200- /O.CON.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC- HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN- PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM-KING AND QUEEN- ESSEX-WESTMORELAND-RICHMOND-PRINCE GEORGE-CHARLES CITY-NEW KENT- GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT- NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...TAPPAHANNOCK...PETERSBURG... HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...FRANKLIN 210 PM EDT FRI SEP 1 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...WITH SUSTAINED WINDS 25 TO 35 MPH...WITH GUSTS UP TO 50 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BROWN
000 WWUS71 KAKQ 012045 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 445 PM EDT FRI SEP 1 2006 ...VERY STRONG WINDS EXPECTED THIS EVENING ACROSS PORTIONS OF EASTERN VIRGINIA...AND THE LOWER MARYLAND EASTERN SHORE... NCZ012>017-030>032-102-VAZ072-081>083-087>098-012145- /O.CAN.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/ NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-KING WILLIAM- PRINCE GEORGE-CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-SURRY- JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON- NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...PETERSBURG...HOPEWELL... EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN... NEWPORT NEWS...HAMPTON 445 PM EDT FRI SEP 1 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND ADVISORY...ALTHOUGH WINDS WILL STILL GUST UP TO 40 MPH THROUGH THE EARLY EVENING HOURS. $$ MDZ024-020000- /O.UPG.KAKQ.WI.Y.0005.000000T0000Z-060901T2200Z/ /O.EXB.KAKQ.HW.W.0002.000000T0000Z-060902T0000Z/ INLAND WORCESTER- INCLUDING THE CITY OF...SNOW HILL 445 PM EDT FRI SEP 1 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. THROUGH 8 PM...EAST WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS UP TO 60 MPH CAN BE EXPECTED...ACROSS INLAND WORCESTER COUNTY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MDZ025-VAZ099-100-020000- /O.EXT.KAKQ.HW.W.0002.000000T0000Z-060902T0000Z/ MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 445 PM EDT FRI SEP 1 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. FOR THE VIRGINIA EASTERN SHORE AND UP TO OCEAN CITY...SUSTAINED EAST WINDS OF 35 TO 50 MPH CAN BE EXPECTED...WITH GUSTS UP TO 60 MPH. THESE WINDS WILL CONTINUE THROUGH 8 PM EDT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MDZ021>023-VAZ073>078-084>086-020000- /O.EXT.KAKQ.WI.Y.0005.000000T0000Z-060902T0000Z/ DORCHESTER-WICOMICO-SOMERSET-KING AND QUEEN-ESSEX-WESTMORELAND- RICHMOND-NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...TAPPAHANNOCK 445 PM EDT FRI SEP 1 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... FOR PORTIONS OF INLAND MARYLAND AND EASTERN VIRGINIA...WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 55 MPH CAN BE EXPECTED THROUGH 8 PM. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BROWN
000 WWUS71 KAKQ 012215 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 615 PM EDT FRI SEP 1 2006 ...VERY STRONG WINDS EXPECTED THIS EVENING ACROSS PORTIONS OF EASTERN VIRGINIA...AND THE LOWER MARYLAND EASTERN SHORE... MDZ021>023-020400- /O.UPG.KAKQ.WI.Y.0005.000000T0000Z-060902T0000Z/ /O.EXB.KAKQ.HW.W.0002.000000T0000Z-060902T0400Z/ DORCHESTER-WICOMICO-SOMERSET- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE 615 PM EDT FRI SEP 1 2006 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. FOR THE INLAND MARYLAND COUNTIES INCLUDING DORCHESTER...WICOMICO..AND SOMERSET...EAST WINDS OF 35 TO 45 MPH...WITH A FEW GUSTS AROUND 60 MPH WILL CONTINUE UNTIL MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MDZ024-025-VAZ099-100-020400- /O.EXT.KAKQ.HW.W.0002.000000T0000Z-060902T0400Z/ INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 615 PM EDT FRI SEP 1 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... FOR THE VIRGINIA EASTERN SHORE AND UP TO OCEAN CITY...SUSTAINED EAST WINDS OF 35 TO 50 MPH CAN BE EXPECTED...WITH GUSTS IN EXCESS OF 60 MPH. THESE WINDS WILL CONTINUE THROUGH MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ VAZ073>078-084>086-020400- /O.EXT.KAKQ.WI.Y.0005.000000T0000Z-060902T0400Z/ KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND- LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS- INCLUDING THE CITY OF...TAPPAHANNOCK 615 PM EDT FRI SEP 1 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT EDT TONIGHT. FOR THE NORTHERN NECK AND MIDDLE PENINSULA COUNTIES OF EASTERN VIRGINIA...EAST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 50 MPH ARE EXPECTED TO CONTINUE UNTIL MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BROWN
000 WWUS71 KAKQ 020404 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1204 AM EDT SAT SEP 2 2006 MDZ021>025-VAZ099-100-020515- /O.EXP.KAKQ.HW.W.0002.000000T0000Z-060902T0400Z/ DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD... PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 1204 AM EDT SAT SEP 2 2006 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. EAST TO SOUTHEAST WINDS 20 TO 30 MPH WILL CONTINUE OVERNIGHT. $$ VAZ073>078-084>086-020515- /O.EXP.KAKQ.WI.Y.0005.000000T0000Z-060902T0400Z/ KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND- LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS- INCLUDING THE CITY OF...TAPPAHANNOCK 1204 AM EDT SAT SEP 2 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. EAST TO SOUTHEAST WINDS 20 TO 30 MPH WILL CONTINUE OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Aug 31, 4:16 PM EDT, 13 minutes earlier.
Area forecast discussion, Aug 31, 4:16 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
416 PM EDT THU AUG 31 2006
.SHORT TERM...ERNESTO AND ITS REMANANTS DOMINATE THE WEATHER TONIGHT
INTO FRIDAY NIGHT. LATEST SATL AS OF 4 PM SHOWS THAT TS ERNESTO
HAS STRENGTHENED QUITE A BIT...MAX SUSTAINED WINDS ARE NEAR 70
MPH. LATEST TPC/NHC TRACK HAS LANDFALL NEAR NC/SC BORDER BETWN 8PM
AND MIDNGT...WITH THE STORM TRACKING UP THRU NC OVERNGT INTO FRI
MRNG. WRF MODEL HAS BEEN DISREGARDED THIS CYCLE AS IT IS THE
EXTREME OUTLIER/DISSIPATES ANY EVIDENCE OF ERNESTO BY FRI NGT.
HAVE GENERALLY FOLLOWED GFS (ALTHOUGH W/ TPC TRACK WHICH IS A BIT
TO THE WEST OF GFS). LOW LVL CONV INCREASES OVERNGT FROM S TO N
AND LATEST MSAS SHOWS MSLP VALUES DECRSG IN RESPONSE TO ERNESTOS
APPROACH. FOR TONIGHT...THINK SFC HIGH ACRS NY STATE/NEW ENGLAND
WILL LIMIT QPF SOMEWHAT ACRS FAR NRN ZONES THIS EVENG...AND HAVE
THEREFORE BACKED OFF OF HVY RAIN WORDING UNTIL AFTER MIDNGT UP
THAT WAY. ELSEWHERE...BEGINNING TO SEE MORE CONVECTIVE NATURE OF
STORM STRUCTURE ACRS NC AND SE VA ON RADAR...AND HAVE THUNDER
MENTION AND HVY RAIN ALL NIGHT ACRS SRN ZONES. WELL AFTER
MIDNIGHT...MAY BEGIN TO SEE SOME POTENTIAL FOR ISO SVR ACRS SRN
ZONES MAINLY E OF I-95 AND S OF I-64. IN ANY EVENT ALL AREAS WILL
SEE HVY RAIN BEFORE SUNRISE.
FRI...IN RESPONSE TO THE STRENGTHENING OF ERNESTO...AHVE HOISTED A
WIND ADVSRY FOR SUSTAINED WINDS 31 MPH OR GREATER ACRS HAMPTON
ROADS/NE NC. FLASH FLOOD WATCH (FFA) CONTINUES ALL AREAS...FOR
GNRLY 4 TO 8 INCHES OF RAIN FROM NOW THRU FRI NGT...GFS DEPICTS PRC WTRS
AROUND 2.5 INCHES. BESIDES WIND AND HVY RAIN WILL HAVE THREAT FOR
ISO TORNADOES E OF THE TRACK OF ERNESTO ACRS RIGHT FRONT QUADRANT...WITH
BEST CHC BEING SE ZONES. 0-1 KM BULK SHEAR VALUES APPRCH
40KTS...AND IF ANY BREAKS IN CLOUD COVER (NOT EXPECTED AT THIS
POINT) OCCUR CONDS MAY BECOME EVEN MORE FAVORABLE. SLOWED DOWN THE
END OF PRECIP A BIT SO HAVE CAT POPS THRU 6PM ALL ZONES. FOR TEMPS
WENT COOLEST ACRS NW BUT STILL ABOVE MAV/MET GDNC AS THAT ASSUMES
A FARTHER EAST TRACK AND THUS MORE NLY FLOW.
FRI NGT...CONTINUE W/ FFA SRN/CNTRL ZONES NRN ZONES THRU 8PM...AND
NRN ZONES THRU 2AM SATURDAY. OVERALL EXPECT SUBSIDENCE TO BEGIN TO
SCATTER PRECIP OUT FROM RICHMOND AND SOUTH DURING
EVENG...LINGERING LIKELY POPS FARTHER NORTH.
SAT...SYSTEM SHOULD BE NORTH OF AKQ CWA BY SAT MRNG SO EXPECT
SUBSIDENCE DRYING...FOLLOWED WARMER AND DRIER MAV GDNC HERE
ALTHOUGH WITH UNCRETAINTY AND ANY LINGERING BOUNDARIES HAVE LEFT
IN 30% FOR AFTN TSTMS.
&&
.LONG TERM/SAT NGT THROUGH THURSDAY...OVERALL IN WAKE OF ERNESTO
HAVE A SLOW MOVING UPR LOW ACRS THE MIDWEST GRADUALLY TRACKING TWDS
THE EAST BY MON/TUE. HAVE CARRIED 30% POPS FOR AFTN/EVENG SUN/MON.
CONSENSUS FCST SHOWS FRONTAL BNDRY NEAR THE REGION TUE/ERLY WED SO
HAVE POPS A BIT HIGHER THEN. COLD FRONT PUSHES OFFSHORE LATE WED
INTO THU WITH DRIER/SLIGHTLY COOLER WX THEN.
&&
.MARINE..
GALE WRNGS UP FOR ALL ZONES STARTING THIS THRU FRI EVE. SEAS
BLDG TO BTWN 10-15FT...HIGHEST NRN CSTL WTRS. PROLONGED PRD
OF ERLY WNDS RESULTS IN MINOR CSTL FLOODING ALONG WITH HIGH SURF
POTENTIAL ALONG MD/VA ERN SHORE AREAS. MINOR CSTL FLOODING PSBL
ALONG DORCHESTER / SOMERSET CNTY MD AREAS OF CHES BAY.
&&
AVIATION...
MVFR CIGS ALL SITES...OCCASIONAL IFR LEVELS AT ECG. IFR/MVFR VSBYS
IN RAIN BANDS. WINDS INCREASING FROM THE ENE AS ERNESTO APPROACHES
WITH GUSTS TO NEAR GALE AT ORF/PHF/ECG AFTER 12Z. .SHORT TERM /TONIGHT THROUGH SATURDAY/...
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH FOR MDZ021>025 UNTIL 2 AM SATURDAY.
...HIGH SURF ADVISORY FOR MDZ025 FROM MIDNIGHT FRIDAY TO 6 AM
SATURDAY.
NC...FLASH FLOOD WATCH FOR NCZ012>017-030>032-102 UNTIL 8 PM FRIDAY.
...WIND ADVISORY FOR NCZ012>017-030>032-102 FROM 6 AM FRIDAY TO 4
PM FRIDAY.
VA...FLASH FLOOD WATCH FOR VAZ048-049-062>064-072>078-085-099 UNTIL
2 AM SATURDAY.
...FLASH FLOOD WATCH FOR VAZ060-061-065>071-079>084-086>098-100
UNTIL 8 PM FRIDAY.
...WIND ADVISORY FOR VAZ092>098 FROM 6 AM FRIDAY TO 4 PM FRIDAY.
...HIGH SURF ADVISORY FOR VAZ099-100 FROM MIDNIGHT FRIDAY TO 6 AM
SATURDAY.
MARINE...GALE WARNING FOR ANZ630-631 FROM 6 AM FRIDAY TO 8 PM FRIDAY.
...SMALL CRAFT ADVISORY FOR ANZ630-631 UNTIL 5 AM FRIDAY.
...GALE WARNING FOR ANZ632 FROM MIDNIGHT FRIDAY TO 7 PM FRIDAY.
...GALE WARNING FOR ANZ633 FROM MIDNIGHT FRIDAY TO NOON FRIDAY.
...GALE WARNING FOR ANZ650-652-654-656-658 FROM 8 PM THURSDAY TO
8 PM FRIDAY.
&&
SHORT TERM/LONG TERM...BROWN
AVIATION...KIMBALL
MARINE...44The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 6:53 AM EDT | Coastal Flood Statement | AKQ | Accomack, Northampton, City of Virginia Beach | 11 hr |
| Aug 31, 3:36 PM EDT | High Surf Advisory | AKQ | Accomack, Northampton, City of Virginia Beach | 50 hr |
| Aug 31, 6:06 PM EDT | Coastal Flood Statement | AKQ | Accomack, Gloucester, Lancaster, Mathews, Middlesex, Northampton and 2 more | 23 hr |
Nearby
Wind Advisories in Virginia, 2006Wind Advisories in North Carolina, 2006Wind Advisories in Maryland, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.